# SDR TRAX200701886

- Difficulty date: December 7, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 14,978 hours, 12,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLOOR EMERGENCY EXIT LIGHT INOP.  REMOVED INOP. RT WING FLOOR EMERGENCY EXIT LIGHT AND INSTALLED SERVICEABLE LIGHT P/N 5020-5 IAW CRJ 200 33-51-10. REQUIRES OPS CHECK. OPS CHECK GOOD IAW CRJ 200 AMM 33-51-01.
